Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Delayed periods. Consumed several i-pill emergency contraceptive pills. Causes for delay?

sir my gf had her periods on 21st dec 2012 which was supposed to be due on 18th dec .. this might be possible because she consumed i- pill twice before her due date.. now after that she took i-pill three times...i.e on 26th dec 2012, 5th jan 2013 and 14th jan 2013...before 24hrs in all three cases... now her due date was supposed to be on 21/22 jan 2013.....but its being 2 weeks now she didnt had her periods.... she said that she is fine and not feeling any kind of pregnancy symptoms yet...
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
i would say it would be good to do a pregnancy test you can conceive without feeling any symptoms
the fact that she has taken the pill quite often in month of jan it could be the reason for the delayed periods as these are hormone based.
other causes need to also be rulled out like any masses in the uterus,ovarian cysts hormone imbalance.
i would suggest get a review done by a gynecologist to know what is going on
hope have answered your query
Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor